# SDR SWAA2014012724549

- Difficulty date: January 8, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99156173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD DOUBLER CORRODED AT BS 130, LONGERON 30L.  R & R DOUBLER IAW SRM & DRAWING.
